Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.490 IF 1.490
  • IF 5-year value: 1.445 IF 5-year
    1.445
  • CiteScore value: 2.9 CiteScore
    2.9
  • SNIP value: 0.789 SNIP 0.789
  • IPP value: 1.48 IPP 1.48
  • SJR value: 0.74 SJR 0.74
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 88 Scimago H
    index 88
  • h5-index value: 21 h5-index 21
Volume 12, issue 12
Ann. Geophys., 12, 1229–1233, 1994
https://doi.org/10.1007/s00585-994-1229-3
© European Geosciences Union 1994
Ann. Geophys., 12, 1229–1233, 1994
https://doi.org/10.1007/s00585-994-1229-3
© European Geosciences Union 1994

  31 Dec 1994

31 Dec 1994

The geometrical and fractal properties of visible radiances associated with breaking waves in the ocean

V. Y. Raizer, V. M. Novikov, and T. Y. Bocharova V. Y. Raizer et al.

Abstract. We consider the natural processes of wind-wave-breaking in the ocean in terms of fractal dimension. Digital algorithms for the analysis of aircraft optical images are employed to investigate spatial and statistical characteristics of foam streaks and whitecaps. The new results are as follows: 1. the fractal dimension of the wave-breaking set (foam streaks and whitecaps) depends on the ocean surface state and changes from dH=1.05 to 1.25; 2. the fractal dimension differs from foam streaks and whitecaps - ds=1.23 and 1.39, respectively.

Publications Copernicus
Citation